# SDR QXEA200602058

- Difficulty date: July 26, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Frame
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 RIGHT MAIN LANDING GEAR AIRCRAFT H FRAME AT MAIN LANDING GEAR RETRACTION ACTUATOR FITTING HAS PITTING CORROSION.  REPAIRED IAW RD 8-54-1178.
